RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 6, Pages 242–259 (Mi aa1475)  

This article is cited in 3 scientific papers (total in 4 papers)

Research Papers

Supercharacter theory for groups of invertible elements of reduced algebras

A. N. Panov

Samara State University, Samara, Russia

Full text: PDF file (279 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:6, 1035–1047

Bibliographic databases:

Received: 15.05.2015

Citation: A. N. Panov, “Supercharacter theory for groups of invertible elements of reduced algebras”, Algebra i Analiz, 27:6 (2015), 242–259; St. Petersburg Math. J., 27:6 (2016), 1035–1047

Citation in format AMSBIB
\Bibitem{Pan15}
\by A.~N.~Panov
\paper Supercharacter theory for groups of invertible elements of reduced algebras
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 6
\pages 242--259
\mathnet{http://mi.mathnet.ru/aa1475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589230}
\elib{http://elibrary.ru/item.asp?id=26414167}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 6
\pages 1035--1047
\crossref{https://doi.org/10.1090/spmj/1434}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393181800013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84999277888}


Linking options:
  • http://mi.mathnet.ru/eng/aa1475
  • http://mi.mathnet.ru/eng/aa/v27/i6/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Panov, “Restriction and induction for supercharacters of finite groups of triangular type”, Sb. Math., 208:7 (2017), 977–991  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. N. Panov, “Supercharacters for finite groups of triangular type”, Commun. Algebr., 46:3 (2018), 1032–1046  crossref  mathscinet  zmath  isi  scopus
    3. A. N. Panov, “Towards a supercharacter theory of parabolic subgroups”, Algebr. Represent. Theory, 21:5 (2018), 1133–1149  crossref  mathscinet  zmath  isi  scopus
    4. A. N. Panov, “Novaya teoriya superkharakterov dlya silovskikh podgrupp v ortogonalnoi i simplekticheskoi gruppakh”, Voprosy teorii predstavlenii algebr i grupp. 33, Zap. nauchn. sem. POMI, 470, POMI, SPb., 2018, 162–178  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:112
    Full text:21
    References:20
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019